Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 31, 2013, 4:34 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 4:34 PM CDT (21:34 UTC)
- Expired
- May 31, 2013, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:40 PM CDT | FLASH FLOOD | Deer Creek, IL | WATER OVER ROAD AT PERRY ROAD AND ROUTE 150 AND DE-MAC ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
592
WGUS53 KILX 312134
FFWILX
ILC113-179-203-010330-
/O.NEW.KILX.FF.W.0029.130531T2134Z-130601T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
434 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT
* AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL ESTIMATES OF 1 TO 1.5 INCHES CAN BE EXPECTED
FROM THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARLOCK...DANVERS...DEER CREEK...DELAVAN...EL PASO...GOODFIELD...
GRIDLEY...HOPEDALE...HUDSON...MACKINAW...MINIER...NORMAL...
STANFORD...TOWANDA AND TREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4076 8892 4076 8887 4058 8885 4037 8934
4032 8957 4032 8963 4051 8964 4081 8893
$$
GOETSCH2 follow-up statements
519
WGUS73 KILX 010139
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT FRI MAY 31 2013
ILC113-179-203-010330-
/O.CON.KILX.FF.W.0029.000000T0000Z-130601T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
839 PM CDT FRI MAY 31 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WOODFORD...
SOUTHEASTERN TAZEWELL AND WESTERN MCLEAN COUNTIES UNTIL 1030 PM
CDT...
AT 837 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS
OCCURRING IN PARTS OF NORTHWEST MCLEAN COUNTY...NEAR CARLOCK.
ALTHOUGH THE RAINFALL RATES HAVE DECREASED ACROSS THE AREA...
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE WARNED
AREA LATE THIS EVENING AND INTO THE EARLY MORNING HOURS KEEPING
THE THREAT FOR FLASH FLOODING OVERNIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CARLOCK...DANVERS...DEER CREEK...DELAVAN...EL PASO...GOODFIELD...
GRIDLEY...HOPEDALE...HUDSON...MACKINAW...MINIER...STANFORD...TOWANDA
AND TREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4076 8892 4076 8887 4058 8885 4037 8934
4032 8957 4032 8963 4051 8964 4081 8893
$$
SMITH123
WGUS73 KILX 010321
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 PM CDT FRI MAY 31 2013
ILC113-179-203-010336-
/O.EXP.KILX.FF.W.0029.000000T0000Z-130601T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
1021 PM CDT FRI MAY 31 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
WOODFORD...SOUTHEASTERN TAZEWELL AND WESTERN MCLEAN COUNTIES WILL BE
ALLOWED TO EXPIRE AT 1030 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4076 8892 4076 8887 4058 8885 4037 8934
4032 8957 4032 8963 4051 8964 4081 8893
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 31, 3:01 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 31, 3:01 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 245 PM CDT FRI MAY 31 2013 ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS. SHORT TERM...TONIGHT THROUGH MONDAY ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE. MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS. THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS. CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD RETURN TO NORMAL BY THURSDAY AND FRIDAY. SMITH && .AVIATION... ISSUED 1245 PM CDT FRI MAY 31 2013 AREA OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE TO WORK ITS WAY EASTWARD ACROSS CENTRAL ILLINOIS THIS AFTERNOON. LIGHT RAIN IS ALREADY FALLING AT MOST OF THE TERMINALS AND SHOULD REACH KCMI BY 19Z. OTHER THAN A BRIEF PERIOD OF MVFR CEILINGS ALONG/AHEAD OF THE ADVANCING SHOWERS...VFR CEILINGS WILL PREVAIL THROUGH THE AFTERNOON. BASED ON UPSTREAM RADAR MOSAIC...IT APPEARS SCATTERED SHOWERS WILL LINGER AT BOTH KPIA AND KBMI UNTIL EARLY EVENING. AFTER THAT...EMPHASIS FOR WIDESPREAD CONVECTION WILL SHIFT SOUTH TONIGHT. LATEST HIGH-RES MODELS ARE SUGGESTING PERIODS OF SHOWERS/THUNDER TRAINING OVER PORTIONS OF SOUTH-CENTRAL ILLINOIS THROUGH THE OVERNIGHT HOURS. STILL SOME QUESTION AS TO EXACTLY WHERE THE HEAVY RAIN AXIS WILL SET UP...WITH THE I-72 TERMINALS LIKELY ALONG THE NORTHERN EDGE OF THE RAIN AREA. HAVE INCLUDED PREDOMINANT RAIN WITH VCTS BETWEEN 03Z AND 10Z ACCORDINGLY AT KSPI...KDEC...AND KCMI. AFTER THAT...LARGELY DRY CONDITIONS SHOULD EXIST SATURDAY MORNING AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE SW AHEAD OF THE BOUNDARY...HOWEVER ANY CONVECTION SHOULD DEVELOP AFTER 18Z PRIMARILY ALONG/EAST OF I-55. BARNES && .HYDROLOGY... ISSUED 245 PM CDT FRI MAY 31 2013 WILL CONTINUE TO HOLD ON TO THE CURRENT FLASH FLOOD WATCH BUT TRENDS IN MODELS WERE SUGGESTING THE EMPHASIS IS SHIFTING FURTHER SOUTH...WHICH IS ACTUALLY GOOD NEWS FOR THE DRENCHED SPOON AND ILLINOIS BASINS. AS IT APPEARS NOW...THE SANGAMON...WABASH AND LITTLE WABASH...AND EMBARRAS BASINS HAVE THE BETTER CHANCES FOR SEEING 2 TO 3 INCHES OF RAIN TONIGHT AS A LARGE CONVECTIVE COMPLEX DEVELOPS ACROSS SOUTH CENTRAL MISSOURI ENE INTO SOUTH CENTRAL IL. IF THIS DOES OCCUR...WE SHOULD NOT ONLY SEE AN ENHANCED FLASH FLOOD POTENTIAL BUT SIGNIFICANT RIVER FLOODING WILL OCCUR THIS WEEKEND. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 31, 3:21 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT FRI MAY 31 2013 ILZ027>031-036-037-040-041-047>050-011100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND EVENING. FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE ILLINOIS...THE SPOON...AND THE MACKINAW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>053-011100- CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON- VERMILION- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-011100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED. THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED. BARNES
In the hours before
Local storm report, May 31, 1:31 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
131 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 6 W BROOKLYN 40.23N 90.88W
05/30/2013 SCHUYLER IL PARK/FOREST SRVC
SOME SMALL TREES BLOWN DOWN AT THE WEINBERG KING STATE
FISH AND WILDLIFE AREA. LARGER TREES BLOWN DOWN ALONG
HIGHWAY 101 EAST OF AUGUSTA NEAR THE SCHUYLER AND HANCOCK
COUNTY LINE.
&&
07Local storm report, May 31, 3:46 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 S PETERSBURG 39.97N 89.85W
05/30/2013 MENARD IL LAW ENFORCEMENT
A FEW TREES BLOWN DOWN AT NEW SALEM STATE PARK ALONG
STATE HIGHWAY 97.
&&
07Local storm report, May 31, 4:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG CLARKSVILLE 39.45N 87.80W
05/30/2013 CLARK IL LAW ENFORCEMENT
SOME TREES BLOWN DOWN IN CLARKSVILLE
&&
JRPSpecial weather statement, May 31, 4:20 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT FRI MAY 31 2013
ILZ031-037-038-312215-
MCLEAN-TAZEWELL-WOODFORD-
420 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAZEWELL...NORTHERN
MCLEAN AND SOUTHERN WOODFORD COUNTIES UNTIL 515 PM CDT...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANVERS TO MINIER TO
HOPEDALE...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STANFORD...
DANVERS...
EL PASO...
GRIDLEY...
HUDSON...
NORMAL...
OTHER LOCATIONS AFFECTED INCLUDE...CONGERVILLE...EVERGREEN LAKE...
KAPPA...LAKE BLOOMINGTON...WESTON AND PLEASANT HILL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4060 8857 4036 8939 4046 8948 4075 8905
4076 8858
TIME...MOT...LOC 2121Z 245DEG 45KT 4058 8916 4049 8928
4043 8939
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 45 min |
| May 30, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 44 min |
| May 30, 8:30 PM CDT | Flash Flood Warning | ILX | Mason, Tazewell | 6 hr |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 58 min |
| May 30, 9:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 50 min |
| May 30, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar, Effingham, Jasper | 49 min |
| May 30, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 48 min |
| May 31, 12:34 AM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 31, 2:36 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 39 min |
| May 31, 3:53 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
| May 31, 4:23 AM CDT | Areal Flood Advisory | ILX | Jasper, Richland | 6 hr |
| May 31, 8:25 AM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 31, 9:19 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| May 31, 9:37 AM CDT | River Flood Warning | ILX | Lawrence | 6 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 31, 4:20 PM CDT | Special Weather Statement | ILX | McLean | 55 min |
| May 31, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 32 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.